mental-health-icon
Sleeping problem at night
Hi, I am having sleeping problem at night and unable to sleep just before going to bed have the feeling that will I be able to sleep tonight... My doctor gave nexito plus and Mirtaz 7.5mg for 3 months. Is there any side effects as I have high Triglycerides and Blood pressure... Please suggest
57 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Usually the medication are safer...  ya but risk will b thr not much...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello there..I am getting many such kind of cases these days in my Clinic as well.I would like to know few things as since when have you noticed the insomnia,are you aware of it’s causes? Please talk to a Counselor in case you feel not benefited even after taking medications.Since medications-are not the permanent solution .Take Care and good luck
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.